# SDR C2XA98BT011

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 44
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED AT HANGAR FOR A LINE CHECK WITH A LOG SQUAWK OF 'LEFT REAR EXTERIOR EMERGNCY EXIT LIGHT INOP'.  REMOVED AND REPLACED LIGHT BULB.  OPS CHECK GOOD.  (M)
